# SDR SWIA2020090152127

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR'S FWD ANCHOR FITTING IS CRACKED, CORRODED, AND HAS CORRODED ATTACH HARDWARE.   (C-CHECK) RO 8/28/2020    REMOVED AND REPLACED  PASSENGER DOOR FWD ANCHOR FITTING WITH 6EA NEW BOLS, 6EA NEW WASHERS AND 6EA NEW NUTS REF CRJ 200 AMM.ADJUSTMENT AND OPS CHECK ARE GOOD.
